# SDR UALA2013042502872

- Difficulty date: April 24, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340, S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME DENTED BS 1340, S25 - 26R.   REMOVED DAMAGE FABRICATED REPAIR AND INSTALLED PER SRM 53-00-07.  MAJOR REPAIR.
